# SDR HALA2015071700137

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 16,266 hours, 2,483 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE NR 2 ENGINE LP FUEL TUBE, UPPER CLIP AND BRACKET FOUND CHAFED, FUEL TUBE OUT OF LIMITS.  R & R FUEL TUBE IAW AMM 70-12-01.  LEAK CHECK PASSED.
